# SDR 06FDEA0581

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET INNER SKIN AT 12 O'CLOCK POSITION WHERE IT MEETS THE 'S' DUCT IS BENT AND CRACKED.  REPAIRED NR 2 ENGINE INLET INNER SKIN AT 12 O'CLOCK POSITION IAW FED EX EA 7-7160-  96621.
